PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 2 | 201-216
Tytuł artykułu

Leaping convergents of Tasoev continued fractions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Denote the n-th convergent of the continued fraction by pₙ/qₙ = [a₀;a₁,...,aₙ]. We give some explicit forms of leaping convergents of Tasoev continued fractions. For instance, [0;ua,ua²,ua³,...] is one of the typical types of Tasoev continued fractions. Leaping convergents are of the form $p_{rn+i}/q_{rn+i}$ (n=0,1,2,...) for fixed integers r ≥ 2 and 0 ≤ i ≤ r-1.
Twórcy
  • Graduate School of Science and Technology Hirosaki University, Hirosaki, 036-8561, Japan
Bibliografia
  • [1] C. Elsner, On arithmetic properties of the convergents of Euler's number, Colloq. Math. 79 (1999), 133-145.
  • [2] C. Elsner, T. Komatsu and I. Shiokawa, Approximation of values of hypergeometric functions by restricted rationals, J. Théor. Nombres Bordeaux 19 (2007), 393-404. doi: 10.5802/jtnb.593
  • [3] C. Elsner, T. Komatsu and I. Shiokawa, On convergents formed from Diophantine equations, Glasnik Mat. 44 (2009), 267-284. doi: 10.3336/gm.44.2.02
  • [4] T. Komatsu, On Tasoev's continued fractions, Math. Proc. Cambridge Philos. Soc. 134 (2003), 1-12. doi: 10.1017/S0305004102006266
  • [5] T. Komatsu, On Hurwitzian and Tasoev's continued fractions, Acta Arith. 107 (2003), 161-177. doi: 10.4064/aa107-2-4
  • [6] T. Komatsu, Recurrence relations of the leaping convergents, JP J. Algebra Number Theory Appl. 3 (2003), 447-459.
  • [7] T. Komatsu, Arithmetical properties of the leaping convergents of $e^{1/s}$, Tokyo J. Math. 27 (2004), 1-12. doi: 10.3836/tjm/1244208469
  • [8] T. Komatsu, Tasoev's continued fractions and Rogers-Ramanujan continued fractions, J. Number Theory 109 (2004), 27-40. doi: 10.1016/j.jnt.2004.06.001
  • [9] T. Komatsu, Hurwitz and Tasoev continued fractions, Monatsh. Math. 145 (2005), 47-60. doi: 10.1007/s00605-004-0281-0
  • [10] T. Komatsu, An algorithm of infinite sums representations and Tasoev continued fractions, Math. Comp. 74 (2005), 2081-2094. doi: 10.1090/S0025-5718-05-01752-7
  • [11] T. Komatsu, Some combinatorial properties of the leaping convergents, in: Combinatorial Number Theory, Proceedings of the Integers Conference 2005 in Celebration of the 70th Birthday of Ronald Graham, Carrollton, Georgia, USA, October 27-30,2005, eds. by B.M. Landman, M.B. Nathanson, J. Nesetril, R.J. Nowakowski and C. Pomerance, Walter de Gruyter, 2007, pp. 315-325.
  • [12] T. Komatsu, Some combinatorial properties of the leaping convergents, II, Applications of Fibonacci Numbers, Proceedings of 12th International Conference on Fibonacci Numbers and their Applications, Congr. Numer. 200 (2010), 187-196.
  • [13] T. Komatsu, Hurwitz continued fractions with confluent hypergeometric functions, Czech. Math. J. 57 (2007), 919-932. doi: 10.1007/s10587-007-0085-1
  • [14] T. Komatsu, Leaping convergents of Hurwitz continued fractions, in: Diophantine Analysis and related fields (DARF 2007/2008), AIP Conf. Proc. 976, pp. 130-143. Amer. Inst. Phys., Melville, NY, 2008.
  • [15] T. Komatsu, Shrinking the period length of quasi-periodic continued fractions, J. Number Theory 129 (2009), 358-366. doi: 10.1016/j.jnt.2008.08.004
  • [16] T. Komatsu, A diophantine appriximation of $e^{1/s}$ in terms of integrals, Tokyo J. Math. 32 (2009), 159-176. doi: 10.3836/tjm/1249648415
  • [17] T. Komatsu, Diophantine approximations of tanh, tan, and linear forms of e in terms of integrals, Rev. Roum. Math. Pures Appl. 54 (2009), 223-242.
  • [18] B.G. Tasoev, Rational approximations to certain numbers (Russian), Mat. Zametki 67 (2000), 931-937; English transl. in Math. Notes 67 (2000), 786-791.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1183
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.